Nonexistence of nnsc fill-ins with large mean curvature

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we show that a closed Riemannian manifold does not admit a fill-in with nonnegative scalar curvature if the mean curvature is pointwise large. Similar result also holds for fill-ins with a negative scalar curvature lower bound.

Original languageEnglish (US)
Pages (from-to)2705-2709
Number of pages5
JournalProceedings of the American Mathematical Society
Volume149
Issue number6
DOIs
StatePublished - Jun 2021
Externally publishedYes

Keywords

  • Mean curvature
  • Scalar curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Nonexistence of nnsc fill-ins with large mean curvature'. Together they form a unique fingerprint.

Cite this